User - posted on 03/18/2012 ( 1 mom has responded )




hi, my son had a tonic colonic seizure 12/04/2011 . it was totally out of the blue! half past four in the morning as we were getting really to go on holiday. he has had a MRI which was normal and a EEG which came back with abnormal activity on the right side of his brain. he has been on 3 medications which made him very poorly and is now on Keppra which seems to be ok! unfortunatley his behaviour is terrible, in trouble at school, angry all the time. He is 14 and am not sure whether its his age ( 13 when he had the fit) ..... totally at a loss what to do???? Drs dont seems to care or understand his or our frustration!!!!!!!


Katherine - posted on 03/18/2012




This may be why........Keppra

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Keppra:

Dizziness; drowsiness; irritability; sore throat; tiredness; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Keppra:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal thoughts; dark urine; decreased coordination; extreme dizziness, drowsiness, tiredness, or weakness; fever, chills, or persistent sore throat; hallucinations; memory loss; muscle or neck pain; new or worsening mental, mood, or behavior changes (eg, aggression, agitation, anger, anxiety, apathy, depression, hostility, irritability, panic attacks, restlessness); new or worsening seizures; pain, itching, or redness at the injection site; red, swollen, blistered, or peeling skin; suicidal thoughts or attempts; unusual bruising or bleeding; vision changes; yellowing of the skin or eyes.

Irritability is one of the side effects.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms